Side Effects Of Using Vaginal Discharge Drugs?

Good evening doctor. R nI was given a prescription from a doctor specifically for obgyn tricodazole plus ovules, only once I used it on a CD I came out brown chocolate, is that a normal doctor? my body also feels fever, is it a doctor? do I have to see a doctor again while my medicine has not run out. r nThank you.

1 Answer:

Hello, good morning Eka.


Ttichodazole Plus Ovule is a medicine in the form of an ovule (like a bullet) by using it is inserted directly into the vaginal canal. This drug is mainly used to treat vaginal discharge due to bacteria and fungi because this drug contains antibiotics (metronidazole) and anti-fungal (nystatin). After this drug is inserted into the vagina, the drug will melt (due to warm vaginal temperature) and will usually leave a spot on the underwear which is a residue of the drug mixed with the existing vaginal discharge. So, the condition that you experience is a normal thing to happen.


Regarding Urinary Tract Infection (UTI), is an inflammatory condition of the urinary tract which consists of the kidneys, ureters, bladder and urethra due to infection (especially bacterial infection). UTI symptoms can include:

fever
colored urine is more dark or cloudy
discomfort or even pain in the lower abdomen
painful or hot urination
urinate frequently and gradually
sore waist (in upper UTI)
the body feels tired, not feeling well
nausea and vomiting


Based on this explanation, the complaints you experience, namely fever and body aches, are symptoms that can indeed accompany the UTI you are experiencing. We recommend that you first spend the treatment given by the doctor who treats you. If after the drug runs out there are no signs of symptom improvement, consult your doctor immediately. Don't forget to consume lots of water (8-10 glasses a day) to help flush out the infection from your urinary tract. Also keep the pubic area clean by keeping it dry (wipe it with a clean tissue or dry clean towel after every BAK and BAB), avoid using special soap for feminine areas, wash the genitals from front to back, and change underwear at least 2 times a day and whenever it feels damp or wet.

That's all, I hope this helps.


Greetings, dr. Denisa

: by

Related Question

Causes And Effects Often Fart?

Causes And Effects Often Fart?

(1 year ago)

Good afternoon! I want to ask, is fart often a healthy sign or even a disease? I might have 30 farts a day if it can be counted....

A Frequent Cause Of Fever At Night?

A Frequent Cause Of Fever At Night?

(1 year ago)

, I was very hot at night, but only for a few hours, and I didn’t look sick, just felt like a tired person. Then my body temperature returned to normal … I have experie...

How To Treat Chronic Mandibular Fractures?

How To Treat Chronic Mandibular Fractures?

(11 months ago)

Good afternoon, I want to ask about the fracture of the madibula. R nSo the complaint is that my facial shape is different between the right and the left, where the right side is b...

Leave a Reply

Your email address will not be published. Required fields are marked *